Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.
As per details, it doesn't look like a pimple. The most likely possibility for your symptoms is an Allergic reaction to some allergen. The allergen may be any Deodorant, perfume or any other cosmetic you use on daily basis. It may be due to a recent change of these things also.
In such cases, I advise my patients to stop the offending agent.
Mild potency topical steroid like hydrocortisone is advised to be applied on the affected area.
You may take antihistaminics like levocetirizine for symptomatic relief.
Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.